Alert archive / New York / Special Marine Warnings in 2016

Special Marine Warning 45, NWS Buffalo, NY

August 13, 2016

NWS Buffalo, NY issued this special marine warning at Aug 13, 2016, 5:03 PM EDT. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 13, 2016, 5:03 PM EDT (21:03 UTC)
Expired
Aug 13, 2016, 6:00 PM EDT
In force
57 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Hail
0.0 in
Wind
34.0 mph

The radar

The Buffalo radar (KBUF), 49 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 9.1 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2016-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 709 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2016-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
709 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
898 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

667 
WHUS51 KBUF 132103
SMWBUF
LOZ030-042-062-063-132200-
/O.NEW.KBUF.MA.W.0045.160813T2103Z-160813T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
503 PM EDT SAT AUG 13 2016

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  LAKE ONTARIO FROM THE LOWER NIAGARA RIVER TO HAMLIN BEACH...

* UNTIL 600 PM EDT

* AT 502 PM EDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR NIAGARA RIVER TO 11 NM EAST OF YOUNGSTOWN...
  MOVING NORTHEAST AT 15 KNOTS.

  HAZARD...WIND GUSTS 34 KNOTS OR GREATER. 

  SOURCE...RADAR INDICATED. 

  IMPACT...SMALL CRAFT COULD BE DAMAGED IN BRIEFLY HIGHER WINDS AND 
           SUDDENLY HIGHER WAVES. 

* LOCATIONS IMPACTED INCLUDE...
  FORT NIAGARA...NIAGARA RIVER...YOUNGSTOWN AND LEWISTON. 

LAT...LON 4363 7869 4363 7795 4336 7798 4334 7811
      4333 7855 4324 7899 4319 7900 4318 7905
      4325 7906 4345 7920
TIME...MOT...LOC 2102Z 206DEG 16KT 4331 7916 4331 7880 

HAIL...0.00IN
WIND...>34KTS

$$

RSH
2 follow-up statements
138 
FZUS71 KBUF 132134
MWSBUF

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
534 PM EDT SAT AUG 13 2016

LOZ030-042-132141-
/O.CAN.KBUF.MA.W.0045.000000T0000Z-160813T2200Z/
534 PM EDT SAT AUG 13 2016

...THE SPECIAL MARINE WARNING IS CANCELLED...

THE AFFECTED AREAS WERE...  
THE NEARSHORE WATERS OF LAKE ONTARIO
FROM THE LOWER NIAGARA RIVER TO HAMLIN BEACH...

THE THUNDERSTORMS HAVE MOVED NORTH AND OUT OF THE WARNED AREA
AND NO LONGER POSE A SIGNIFICANT THREAT TO BOATERS.

LAT...LON 4363 7869 4363 7795 4347 7797 4348 7850
      4335 7912 4345 7920
TIME...MOT...LOC 2131Z 204DEG 19KT 4342 7909 4342 7873 

$$

LOZ062-063-132200-
/O.CON.KBUF.MA.W.0045.000000T0000Z-160813T2200Z/
534 PM EDT SAT AUG 13 2016

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 600 PM EDT...

FOR THE FOLLOWING AREAS... LAKE ONTARIO BEYOND 5NM OFFSHORE FROM THE
NIAGARA RIVER TO HAMLIN BEACH...

AT 531 PM EDT...STRONG THUNDERSTORMS WAS LOCATED ALONG A LINE
EXTENDING FROM 9 NM NORTH OF FORT NIAGARA TO 17 NM NORTHEAST OF
YOUNGSTOWN...MOVING NORTHEAST AT 20 KNOTS.

HAZARD...WIND GUSTS 34 KNOTS OR GREATER. 

SOURCE...RADAR INDICATED. 

IMPACT...SMALL CRAFT COULD BE DAMAGED IN BRIEFLY HIGHER WINDS AND 
         SUDDENLY HIGHER WAVES. 

LOCATIONS IMPACTED INCLUDE...
FORT NIAGARA AND NIAGARA RIVER. 

LAT...LON 4363 7869 4363 7795 4347 7797 4348 7850
      4335 7912 4345 7920
TIME...MOT...LOC 2131Z 204DEG 19KT 4342 7909 4342 7873 

HAIL...0.00IN
WIND...>34KTS

$$

RSH
822 
FZUS71 KBUF 132159
MWSBUF

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
559 PM EDT SAT AUG 13 2016

LOZ062-063-132208-
/O.EXP.KBUF.MA.W.0045.000000T0000Z-160813T2200Z/
559 PM EDT SAT AUG 13 2016

...THE SPECIAL MARINE WARNING WILL EXPIRE AT 600 PM EDT...

THE AFFECTED AREAS WERE... LAKE ONTARIO BEYOND 5NM OFFSHORE FROM THE
NIAGARA RIVER TO HAMLIN BEACH.

THE THUNDERSTORMS HAVE WEAKENED AND NO LONGER POSE A SIGNIFICANT
THREAT TO BOATERS. HOWEVER...ADDITIONAL STORMS ARE EXPECTED TO MOVE
ACROSS THE LAKE THROUGH THE FIRST HALF OF TONIGHT.

LAT...LON 4363 7869 4363 7795 4347 7797 4348 7850
      4335 7912 4345 7920
TIME...MOT...LOC 2151Z 206DEG 16KT 4342 7909 4342 7873 

$$

RSH

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this special marine warning went out at Aug 13, 3:23 PM EDT, 1 hour 40 minutes earlier.

Area forecast discussion, Aug 13, 3:23 PM EDT, 1 hour 40 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
323 PM EDT SAT AUG 13 2016

.SYNOPSIS...
An approaching area of low pressure combined with a hot and humid
airmass will result in widespread showers and thunderstorms into
this evening, with a potential for localized flash flooding and
strong winds. The showers and thunderstorms will weaken, but
continue into tonight as a slow-moving cool front slides across
the area. Drier and cooler air will then arrive later Sunday with
temperatures running near average to open the coming week. Another
plume of Gulf moisture is expected to arrive over the region,
potentially bringing more needed rain by midweek.

&&

.NEAR TERM /THROUGH SUNDAY/...
Convection blossoming across the area this afternoon ahead of
approaching mid level trough. Airmass has destabilized sufficiently
with surface based CAPES near 3000 J/KG. Shear profiles have
become increasingly favorable this afternoon with surface to 6 km
bulks shear near 40 knots. Risk for severe storms will linger into
early tonight with main threat being localized damaging wind
gusts. Tropical airmass in place with precipitable water values
exceeding 2 inches, will be favorable for efficient rainfall
production within convection, with torrential downpours likely.

The enhanced convection will gradually fade tonight, however shower
and thunderstorm activity will likely be prolonged and maintained
across much of the forecast area tonight as the slow moving surface
low center passes to our north and an associated cold front moves
into the forecast area.

The surface cold front is forecast to shift south and east of the
forecast area on Sunday. The front will press the anomalously moist
airmass of late south into Pennsylvania with a drier and cooler
airmass arriving in its place on west to northwest flow. The
greatest chances for lingering shower activity will be across
southern portions of the area, with a diminishing trend taking
place during the afternoon from north to south. Temperatures will
run lower than recent days but will still end up topping out just
above normal. Highs will reach into the upper 70s and low 80s with
dewpoints dropping from about 70 into the 60s during the
afternoon.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
The main frontal zone will finally slip to our southeast by early
Sunday evening. In conjunction with the loss of daytime heating
and diminishing instability...this should result in any leftover
convection across the Southern Tier ending by around or shortly
after sunset. After that...the rest of the night should be largely
dry with the possible exception of the Saint Lawrence Valley...
where a trailing secondary trough could touch off another isolated
shower or storm as it passes through during the evening hours.
Otherwise...conditions will be cooler than previous nights with
temperatures finally pulling back into the 60s...though it will
also remain fairly humid with surface dewpoints running close to
or either a few degrees below overnight lows. Given narrowing
dewpoint depressions and light winds...some patchy fog will become
possible just about anywhere overnight.

On Monday...fair and mainly dry weather will continue across the
forecast area with our region lying under the influence of a broad
surface ridge and confluent flow aloft...though an isolated shower/
thunderstorm or two cannot be completely ruled out south of Lake
Ontario with daytime heating of our still-warm and moderately
humid airmass. At this point...feel that the coverage of any such
activity will be far too sparse to warrant anything other than
slight chance PoPs...so have lowered these from our existing
continuity. It should be noted that this thinking is more in line
with the NAM/GFS/ECMWF and not the Canadian GEM...which continues
to appear significantly overdone with respect to overall convective
potential on Monday...something that this particular model has
struggled much with over the past several days. Temperature-
wise...expect most areas to see highs in the lower to mid 80s on
Monday...thanks to 850 mb temps still running between +14C and
+16C.

After that...the rest of this period will then feature a return to
more active weather across our region as broad upper level troughing
over Central Canada and the Northern Plains states digs eastward
into the Great Lakes...and forces a channelled southern stream
shortwave over the Mid Mississippi Valley to eject northeastward
across the Ohio Valley and Lower Lakes Region. In the process...this
energy aloft will force an attendant modest surface wave to develop
and lift northeastward along a similar path...while also dragging
the frontal zone to our south back into our region.

As has been previously mentioned...the approach and passage of this
system will be accompanied by another surge of GOMEX-based moisture
(precipitable water values of roughly 2 inches) and at least some
modest instability...along with good forcing supplied by the surface
wave/front... a good southwesterly low level jet...and the right
entrance region of a passing upper level jet streak. Putting all of
this together...the stage is appearing increasingly set for the
likelihood of another round of showers and thunderstorms across
our region...with the bulk of this activity likely tied to the
approach and passage of the main surface wave later Tuesday and
Tuesday night...though chances for convection will already be on a
slow increase as early as Monday night. With this in mind...have
elected to bump up PoPs into the high likely range for later Tuesday
afternoon and Tuesday night. Given the increasingly moisture-rich
environment and available lift...this period will also feature at
least some potential for some heavier rainfall as well...with this
most likely to occur in areas along and north of the surface low
track/frontal boundary. Whether this will fall across our area or
over Canada remains in question given continued model discrepancies
in the exact track of this system...however this is a potential
that will need to be watched over the next few days. Otherwise we
can expect above average temperatures to continue right through
Tuesday night...along with elevated humidity levels as surface
dewpoints recover into the mid and upper 60s.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
Wednesday through Thursday...broad large-scale troughing will
increase further across the Great Lakes and Northeast. Initially...
this will help to shove the main frontal zone back to our southeast
during the day on Wednesday...before pushing a weaker secondary
trough/cold front through the area on Thursday. In general...this
will result in diminishing precipitation chances across our region
during the first half of this period...though some scattered
convection will probably still persist until the aforementioned
secondary trough/front clears our region either Thursday afternoon
or Thursday evening. In the wake of this latter feature...surface-
based ridging will then settle across our region Friday and into
New England Saturday while broad upper level ridging builds in
aloft...with both of these features helping to provide our region
with a return to largely dry weather to close out the week.

Temperature-wise...readings through this period will likely average
out a little on the warm side of normal...with daily highs largely
ranging between the upper 70s and mid 80s...and nighttime lows
ranging through the 60s each night. Meanwhile moderately humid
conditions will also persist...with surface dewpoints remaining in
the lower to mid 60s for the most part.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
A low pressure system will track along a frontal boundary currently
stalled over the Lower Great lakes through the next 24 hours.
Showers and thunderstorms will increase in coverage this afternoon
with the greatest opportunity for TSRA restrictions inland from the
lake breezes, including KROC and KJHW. Cigs/vsby will generally
remain VFR for most of the period, with periods of MVFR/IFR
conditions within heavier showers and thunderstorms.

Outlook...

Sunday...A chance of showers and thunderstorms, especially across
the Southern Tier.
Monday through Thursday...Mainly VFR with chance of showers and
thunderstorms.

&&

.MARINE...
Low pressure passing just to the north of Lake Ontario will create
enough of a southwest gradient to produce a period of marginal small
craft advisory conditions on the eastern end of Lake Erie tonight
and Sunday morning. Conditions will likely remain just below
criteria on Lake Ontario, but lake waters will be choppy
nonetheless. Widespread showers and thunderstorms are expected on
the lakes into tonight ahead of an approaching cold front that
will cross the region tonight into Sunday.

Westerly flow and nominal cool air advection will keep wave action
up on the eastern ends of the lakes into Sunday night before high
pressure moves over the region in the wake of the front, bringing
much lighter winds by Monday. This lighter flow regime is currently
expected to persist well into next week.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Flash Flood Watch through Sunday morning for NYZ006>008.
MARINE...None.

&&

SYNOPSIS...TMA
NEAR TERM...TMA
SHORT TERM...JJR
LONG TERM...JJR
AVIATION...TMA
MARINE...TMA
Hazardous weather outlook, Aug 13, 5:25 AM EDT, 11 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
525 AM EDT SAT AUG 13 2016

NYZ001>005-010>014-019>021-085-140930-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-NORTHERN ERIE-GENESEE-
WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-
SOUTHERN ERIE-
525 AM EDT SAT AUG 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK
AND WESTERN NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BECOME MORE WIDESPREAD
TODAY AND TONIGHT. THIS RAINFALL WILL INITIALLY BE BENEFICIAL TO
THE DROUGHT. HOWEVER A VERY MOIST AIRMASS WILL ALLOW SOME OF
THESE STORMS TO PRODUCE TORRENTIAL RAINFALL WITH ISOLATED FLASH
FLOODING POSSIBLE. SOME STORMS MAY ALSO BECOME SEVERE...WITH
DAMAGING WINDS POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE CHANCE FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-140930-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
525 AM EDT SAT AUG 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS MAY PRODUCE STRONG GUSTY WINDS TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE CHANCE FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ006>008-140930-
OSWEGO-JEFFERSON-LEWIS-
525 AM EDT SAT AUG 13 2016

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BECOME MORE WIDESPREAD
TODAY AND TONIGHT. THIS RAINFALL WILL INITIALLY BE BENEFICIAL TO
THE DROUGHT. HOWEVER A VERY MOIST AIRMASS WILL ALLOW SOME OF
THESE STORMS TO PRODUCE TORRENTIAL RAINFALL WITH FLASH FLOODING
POSSIBLE. SOME STORMS MAY ALSO BECOME SEVERE...WITH DAMAGING WINDS
POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE CHANCE FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

SMITH

In the hours before

Local storm report, Aug 13, 4:34 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
434 PM EDT SAT AUG 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0321 PM     TSTM WND DMG     GRANBY CENTER           43.33N  76.47W
08/13/2016                   OSWEGO             NY   LAW ENFORCEMENT

            TREES AND WIRES DOWN.

&&

EVENT NUMBER BUF1600981

AR
Local storm report, Aug 13, 4:36 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
436 PM EDT SAT AUG 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 PM     TSTM WND DMG     VOLNEY                  43.34N  76.36W
08/13/2016                   OSWEGO             NY   LAW ENFORCEMENT

            TREES AND WIRES DOWN.

&&

EVENT NUMBER BUF1600982

AR
Local storm report, Aug 13, 4:38 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
438 PM EDT SAT AUG 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND DMG     PALERMO                 43.37N  76.28W
08/13/2016                   OSWEGO             NY   LAW ENFORCEMENT

            MULTIPLE LARGE TREES AND WIRES DOWN.

&&

EVENT NUMBER BUF1600983

AR
Local storm report, Aug 13, 4:39 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
439 PM EDT SAT AUG 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND DMG     MEXICO                  43.46N  76.23W
08/13/2016                   OSWEGO             NY   LAW ENFORCEMENT

            TREES AND WIRES DOWN.

&&

EVENT NUMBER BUF1600984

AR
Local storm report, Aug 13, 4:53 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
453 PM EDT SAT AUG 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     BETHANY CENTER          42.90N  78.13W
08/13/2016                   GENESEE            NY   LAW ENFORCEMENT

            TREE DOWN.

&&

EVENT NUMBER BUF1600985

AR
Local storm report, Aug 13, 5:01 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
501 PM EDT SAT AUG 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     TSTM WND DMG     VICTOR                  42.98N  77.41W
08/13/2016                   ONTARIO            NY   LAW ENFORCEMENT

            SEVERAL TREES AND WIRES DOWN.

&&

EVENT NUMBER BUF1600986

AR

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 8:11 AM EDTSpecial Weather StatementBUFJefferson34 min
Aug 13, 8:50 AM EDTSpecial Weather StatementBUFLewis40 min
Aug 13, 11:59 AM EDTSpecial Weather StatementBUFErie46 min
Aug 13, 12:34 PM EDTSpecial Weather StatementBUFGenesee, Monroe41 min
Aug 13, 1:35 PM EDTSpecial Weather StatementBUFMonroe, Wayne40 min
Aug 13, 1:48 PM EDTSpecial Marine WarningBUF57 min
Aug 13, 2:14 PM EDTSpecial Weather StatementBUFWayne31 min
Aug 13, 2:31 PM EDTSpecial Marine WarningBUF59 min
Aug 13, 2:42 PM EDTSpecial Marine WarningBUF63 min
Aug 13, 2:48 PM EDTSevere Thunderstorm WarningBUFCayuga, Oswego, Wayne57 min
Aug 13, 2:50 PM EDTSpecial Weather StatementBUFErie25 min
Aug 13, 3:05 PM EDTSevere Thunderstorm WarningBUFErie, Genesee, Livingston, Wyoming55 min
Aug 13, 3:18 PM EDTSpecial Marine WarningBUF42 min
Aug 13, 3:23 PM EDTSevere Thunderstorm WarningBUFJefferson, Lewis, Oswego67 min
Aug 13, 3:24 PM EDTSpecial Weather StatementBUFCattaraugus36 min
Aug 13, 3:41 PM EDTSmall Craft AdvisoryBUF28 hr
Aug 13, 3:50 PM EDTSpecial Marine WarningBUF115 min
Aug 13, 3:51 PM EDTSevere Thunderstorm WarningBUFGenesee, Livingston, Monroe, Ontario, Wayne54 min
Aug 13, 3:58 PM EDTSpecial Weather StatementBUFWyoming32 min
Aug 13, 4:03 PM EDTSevere Thunderstorm WarningBUFLivingston, Monroe, Ontario, Wyoming42 min
Aug 13, 4:21 PM EDTSevere Thunderstorm WarningBUFLewis39 min
Aug 13, 4:40 PM EDTSevere Thunderstorm WarningBUFCayuga, Wayne27 min
Aug 13, 4:41 PM EDTSevere Thunderstorm WarningBUFLivingston, Ontario26 min
Aug 13, 4:51 PM EDTSevere Thunderstorm WarningBUFLivingston, Ontario39 min
Aug 13, 5:17 PM EDTSevere Thunderstorm WarningBUFChautauqua43 min
Aug 13, 5:54 PM EDTSpecial Weather StatementBUFLivingston, Wyoming36 min
Aug 13, 5:58 PM EDTSpecial Marine WarningBUF92 min
Aug 13, 6:07 PM EDTSpecial Marine WarningBUF83 min
Aug 13, 6:25 PM EDTSevere Thunderstorm WarningBUFAllegany, Livingston, Ontario, Wyoming50 min
Aug 13, 6:45 PM EDTSpecial Marine WarningBUF90 min
Aug 13, 7:22 PM EDTSpecial Weather StatementBUFCattaraugus38 min

Nearby

Special Marine Warnings in New York, 2016Every special marine warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.